# SDR SWAA2015090343490

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 42,731 hours, 19,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMER LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE, RE-SEATED CONNECTOR IAW WDM & AMM.
